MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STREAMLINE TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY STREAMLINE TL; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Model Number 01-PA-55-45
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Failure of Implant (1924)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was not returned to resolve surgical for inspection.Multiple attempts were made to gather data from the rep as.No additional information or confirmation has been given that this is a pioneer surgical technologies manufactured part.The following sections of this report have been left blank due to the information being unavailable or non-applicable.
 
Event or Problem Description
Our oem disrtibution rep stated ""xtant medical has received a product complaint from the streamline tl spinal fixation system, in which it was reported that two 5.5mm diameter screw implants (unknown product code/lot number) were identified as broken which will require a revision procedure.Xtant medical has initiated complaint (b)(4) on the issue.Attached is the imaging provided by the complaint source.Below is relevant information provided by the complaint source, please let me know if you have any questions or concerns, appreciate the assistance.I am hoping to gather some additional incident and product information upon completion of the revision procedure, which has yet to occur but will provide any additional information gathered.-index procedure l4-l5 tlif performed (b)(6) 2021.-l5 screws malfunctioned january 2024.-revision procedure planned to remove broken screws and inner body because the cage is displaced and going into the spinal canal, date tbd".
 
Additional Manufacturer Narrative
Device was not returned to resolve surgical for inspection.Multiple attempts were made to gather data from the rep as.No additional information or confirmation has been given that this is a pioneer surgical technologies manufactured part.
 
Event or Problem Description
Our oem distribution rep stated ""xtant medical has received a product complaint from the streamline tl spinal fixation system, in which it was reported that two 5.5mm diameter screw implants (unknown product code/lot number) were identified as broken which will require a revision procedure.Xtant medical has initiated complaint 24-009 on the issue.Attached is the imaging provided by the complaint source.Below is relevant information provided by the complaint source, please let me know if you have any questions or concerns, appreciate the assistance.I am hoping to gather some additional incident and product information upon completion of the revision procedure, which has yet to occur but will provide any additional information gathered.Index procedure l4-l5 tlif performed (b)(6) 2021.L5 screws malfunctioned (b)(6) 2024.Revision procedure planned to remove broken screws and inner body because the cage is displaced and going into the spinal canal, date tbd".Information on the revision "(b)(6) 2024 explantation of l5 hardware, set screws, and rods.Placement of pedicle screws, bilateral s1.Explantation of protruding right l4-5 interbody graft.Right l4-5 facetectomy.L4-5 interbody fusion using trinity and morcellated autograft.Posterior instrumentation and fusion l4-5, l5-s1 bilaterally using rti pedicle screws and rods.Posterolateral fusion bilateral l4-5, l5-s1 using trinity and morcellated autograft".

Brand Name
PIONEER SURGICAL TECHNOLOGY STREAMLINE TL
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer (Section G)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
Manufacturer Contact
lyndsey rivord
375 river park circle
marquette 
MDR Report Key18731509
Report Number1833824-2024-00027
Device Sequence Number12159414
Product Code NKB
UDI-Device Identifier00846468005573
UDI-Public(01)00846468005573(10)371916
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K140696
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number01-PA-55-45
Device Lot Number371916
Was Device Available for Evaluation? No
Type of Report(Section G)Fifteen-Day
Initial Date Received by Manufacturer 02/02/2024
Supplement Date Received by Manufacturer02/02/2024
Initial Report FDA Received Date02/19/2024
Supplement Report FDA Received Date05/16/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/12/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown